# SDR A6WA200840210

- Difficulty date: March 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 574 WL 73 QTY ONE CHANNEL OF CARGO DOOR SURROUND STRUCTURE IS CRACKED.  CHANNEL AT FS 574, WL 73, REMOVED IAW CRJ SRM 51-42-06 CHANNEL FABRICATED AND TREATED IAW CRJ SRM 51-24-16 AND 51-21-11, 51-25-06 CHANNEL INSTALLED IAW CRJ SRM 51-42-06.  (M)
